Hi...I started out with 2.5 mgs of Lexapro. The first night I took it, I woke up finding myself rooting through my husband's underwear drawer! Then I upped it to five...three weeks later to ten mgs. I am very drug sensitive...the ten was too much. I am trying to wean off it now as there is always a choice that has to be made when on these meds...at least in my opinion. I'm a writer and the drug did just what it's supposed to do...dull the emotions. I haven't been able to write a word since on it, but it has helped with the anxiety and depression. My suggestion is to start with a small dose and work your way up. My doc also recommended that. We feel so crappy that we are just anxious to get the stuff in our systems, but from my experience, more isn't always better, expecially when dealing with SSRI's. Hope you feel better! I had no unbearble side effects from Lexapro, and I think it was because I took such small doses in the beginning and worked my way up.
Welcome to HealingWell and the A & P Forum.
I have to agree with trying to start out on a very low dose of the Lexapro and working up slowly however I do feel you physician should be working with you on figuring out how low a dose to try.
I am sorry to hear you are going through all of this and know you have found a great place to come and share your feeling and know that the members are warm and caring.
We have a welcome for new members thread if you would like to introduce yourself in that thread or not.